# SDR UIEA2020052101033

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RH WING FIXED TRAILING EDGE SUPPORT BEAM BETWEEN AT BL 97.42, BETWEEN STA 957.80 / STA 1000.10.(  DAMAGE WAS REPAIRED IN / ACCORDANCE WITH MEXICANA MRO TRE6757157.  )
